Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348)
$28.79
1
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Highlights
View all details
- 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
- Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348)
Item #: 487348Model #: 44910
50/box
Free Returns
Online. In store. Always free.
Learn More
1
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Consider this similar product
Compare similar items
Attributes | Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) | Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) | Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) | Tylenol Extra Strength Caplets, 30/Box (64478/7003-30) | Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419) |
---|---|---|---|---|---|
Your product Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Price is $28.79 | |||||
Reviews | |||||
Delivery Information | Delivery by Wed, May 28 | Delivery by Wed, May 28 | Delivery by Wed, May 28 | Delivery by Wed, May 28 | Delivery by Wed, May 28 |
Available in my store | No | No | No | No | No |
Active Ingredient | Acetaminophen | Acetaminophen | Ibuprofen | Acetaminophen | Ibuprofen |
Aspirin & Pain Reliever Type | Caplet | Caplet | Tablet | Capsule | Caplet |
Pack Qty | 100 | 100 | 100 | 30 | 100 |
Milligrams of Main Active Ingredient | 500 | 250 | 200 | 500 | 200 |
OTC Pharmaceuticals & Supplements Type | Pain Reliever | Pain Reliever | Pain Reliever | Pain Reliever | Pain Reliever |
OTC Pharmaceutical & Supplement Ingredient | Acetaminophen | Acetaminophen, Ibuprofen | Ibuprofen | Acetaminophen | Ibuprofen |
OTC Pharmaceutical & Supplement Form Factor | Caplet | Caplet | Tablet | Caplet | Caplet |
True Color | White | Blue | Pinkish brown | White | Orange |
Series or Collection | Extra Strength | Dual Action | Data not available | Extra Strength | IB |
Next Day Delivery | Yes | Data not available | Yes | Data not available | Yes |
Add To Cart | Add To Cart | Add To Cart | Add To Cart |